# SDR UIEA2022021500121

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN - DAMAGE ON THE CRGO TRACK BETWEEN STA 1840 AND STA 1860, RBL 24.75( REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV 93. REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-10 REPAIR 10 REV 93 AND EI NO T2022A53M-302 REV 1. INSTALLED FASTENER IAW SRM 51-40-02 REV 93 AND DWG NO 65B06314 SHEET 14 REV G. JOB COMPLETED AND CONDITION CHECK NORMAL. )
